# SDR SIMA20120809005

- Difficulty date: August 9, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 18,873 hours, 15,940 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1442
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3556, THE CREW REPORTED THAT AFTER BECOMING AIRBORNE AFTER TAKEOFF THEY RECEIVED LG AIR/GND FAIL MESSAGE AND LANDING GEAR LEVER COULD NOT BE MOVED.  AFTER 10 SEC LG AIR/FAIL MSG WENT OUT.   FOLLOWED AOM PROCEDURES AND THE LANDING GEAR EXTENDED NORMALLY BRAKES AND NWS WERE NORMAL.  THE CREW DID NOT USE THRUST REVERSER.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT IAW AMM TASK 32-32-01. THE OPERATIONAL CHECK WAS GOOD. FOUND LOOSE BACKSHELLS ON PROXIMITY SENSORS. RESECURED AS REQUIRED. THE AIRCRAFT WAS RETURNED TO SERVICE.
